Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
swoosh0410

Finacea w/ Retin-A regimen?

Recommended Posts

Has anyone had success using Finacea along with Retin-A? Is this safe? Here's my story: I used Retin-A for some time and it helped my acne, but left behind redness/irritation. I talked to my derm and switched to Finacea to help with the redness. I've been on Finacea for about 6 weeks now. Finacea helped with the redness, but is pretty ineffective against the remaining acne on a stubborn cheek area.

I was wondering if I can safely apply Retin-A to that cheek area while on Finacea. Retin-A seems to remove the acne, despite the irritation. Any advice?

Share this post


Link to post
Share on other sites

No you must use it on your entire face. It is a drug that slowly changes the structure and growth cycles of your skin, it needs to be applied consistently and with much patience (3-6 months).

In the topical retinoid forum I have read that some people are using Finacea + RetinA (AM and PM, respectively).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×